MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE 145-DEG PE 38MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE 145-DEG PE 38MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-03
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 2 month(s) and 21 day(s) post-operative of a left rtsa, it was reported via clinical study that the patient experienced dislocation of shoulder joint with likely dissociation of polyethylene.The patient underwent a standard reverse with preserve stem revision, with the reported removal of the humeral liner and glenosphere.The outcome of this event is considered resolved and the case report form indicates that this event is possibly related to the device(s) and definitely related to the procedure.This was reported through clinical trial study data collection activities, no device return is anticipated, and no other information is available at this time.
 
Additional Manufacturer Narrative
(d10) concomitant devices: 320-10-00 - equinoxe reverse tray adapter plate tray +0.300-30-06 - equinoxe preserve stem 6mm: 6741415.320-06-38 - glenosphere 38mm: 6613265.320-15-01 - eq rev glenoid plate: 6761305.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, g.The root cause for the revision reported cannot be conclusively determined; however, dislocation may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Similarly, the root cause for disassociation of the humeral liner from the humeral tray cannot be confirmed as the devices were not returned for evaluation and images/radiographs were not provided.Potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner may factor into the cause for disassociation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE 145-DEG PE 38MM HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21246480
Report Number1038671-2025-00453
Device Sequence Number15566080
Product Code KWT
UDI-Device Identifier10885862086662
UDI-Public10885862086662
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/21/2022
Device Catalogue Number320-38-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date10/27/2025
Date Device Manufactured11/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexMale
Patient Weight115 KG
Patient RaceWhite